# SDR IXXA100028O

- Difficulty date: April 30, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 101,242 hours, 33,114 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Pin
- Part number: 4771392501
- Part serial: NSN826126
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, ON GEAR RETRACTION, THE CREW HEARD LOUD BANG, BOTH DOORS NOT LATCH LIGHT AND GEAR NOT LATCH LIGHT REMAINED ON. THEY RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  MX INSPECTED AND FOUND RT MLG RETRACT CYL ATTACH PIN BROKE. THEY REPLACED RETRACT PIN. OPS CHECK GOOD IAW S/B 32-102 R7 DATED 8/11/09 AND MM 32-32-2, 32-30-0. ACFT WAS RETURNED TO SERVICE.
